Facebook Pixel
EmpowHER Guest

Severe pain in vagina? Is this side of i-pill?? But, why after 1 and half month??

By Anonymous March 21, 2015 - 2:39pm
Rate This

I am having severe pain in my vagina and some whitish discharge is getting released for last 2-3 days. I had my very first sexual intercourse early last month and taken i-pill the next day for the first time (just once). I had periods on time i.e, 3rd week of last month and it lasted for 5 days. Everything was fine but, suddenly pain since last 2-3 days. Also, I had taken pregnancy tests as well using kit last month, they all were negative.
What could be the possible reason? Is this is side effect of I-pill (but why now after more than 1 and half months of taking it and normal periods)? Please suggest.

Add a Comment1 Comments


Hello and thank you for sharing your question.

The vaginal pain is most likely not from the intercourse or the emergency contraceptive.  You may have an infection of some kind or something more serious.  Since the pain is unrelated to your period I suggest that you see a Gynaecologist as soon as possible.



March 22, 2015 - 12:28am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!